On Stability of Neutral Systems with Time-Varying Delay

Abstract:

Article Preview

This paper investigates the delay-dependent robust stability of neutral systems with time-varying discrete delays and time-varying structured uncertainties. New delay-dependent stability criteria are obtained and formulated in the form of a linear matrix inequality. Since the criteria take the sizes of the neutral delay, discrete delay and derivative of discrete delay into account, they are less conservative than previous methods. Numerical example is given to indicate significant improvements over some existing results.

Info:

Periodical:

Edited by:

Shaobo Zhong, Yimin Cheng and Xilong Qu

Pages:

22-26

DOI:

10.4028/www.scientific.net/AMM.50-51.22

Citation:

M. L. Tang and X. G. Liu, "On Stability of Neutral Systems with Time-Varying Delay", Applied Mechanics and Materials, Vols. 50-51, pp. 22-26, 2011

Online since:

February 2011

Export:

Price:

$35.00

In order to see related information, you need to Login.

In order to see related information, you need to Login.